A theorem on $n$-tuples which is equivalent to the well-ordering theorem

Notre Dame Journal of Formal Logic 8 (1-2):48-50 (1967)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,247

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Constructive Formulation of Gleason's Theorem.Helen Billinge - 1997 - Journal of Philosophical Logic 26 (6):661-670.
Query the Triple Loophole of the Proof of Gödel Incompleteness Theorem.Fangwen Yuan - 2008 - Proceedings of the Xxii World Congress of Philosophy 41:77-94.
A Proofless Proof of the Barwise Compactness Theorem.Mark Howard - 1988 - Journal of Symbolic Logic 53 (2):597-602.
A Normal Form Theorem for Lω 1p, with Applications.Douglas N. Hoover - 1982 - Journal of Symbolic Logic 47 (3):605 - 624.

Analytics

Added to PP
2010-08-24

Downloads
20 (#558,658)

6 months
1 (#415,205)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references